# SDR UHLA201603150132

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 32,787 hours, 20,273 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Out Of Limits
- Location: Lt Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  HANDLE WOULD NOT MOVE WITHOUT FORCE OR USING RELEASE. TROUBLESHOT IN REF WITH AMM 32-62-03 AND FIM 27-03-00.  FOUND OTBD LEFT WOW OUT OF RANGE.  ADJUSTED AND PERFORMED OPS CHECK, EXTENSION AND RETRACTION, LANDING GEAR CHECKS OK.
